RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 8, Issue 1  


Using EDP-polynomials in Optimal Structures Choosing
O. A. Gadyatskaya
3
About the Role of the Mathematical Logic in Education
S. S. Goncharov, B. N. Drobotun
15
Using Hypernets for Modeling Attacks to the Distributed Computer Systems
M. N. Dmitriev, O. D. Sokolova
26
Solution of One Problem of Choice of Products by Means of Branch and Bound Method
R. M. Larin, E. V. Hmel
38
On the asymptotics of moments for the supremum of a trajectory for random walks with small drift
V. I. Lotov
51
Conservation laws of zero order for one-dimensional rotating shallow water equations
S. B. Medvedev
59
Complexity of Index Sets for Several Classes of Models
E. N. Pavlovsky
71
The alternately-triangular iterative method in subspace of solubility for numerical solution of Neumann’s problem for Poisson’s equation
S. B. Sorokin
77
Algorithmic Properties of Structures for the Language with Two Unary Functional Symbols
E. B. Fokina
90
Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020